| Model Number |
27CAVGJ-514 00 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.Na.
Event or Problem Description
It was reported that on (b)(6) 2023, a 27mm sjm masters series coated aortic valved graft was chosen for implant.After the device was placed and secured, it was noticed that of the leaflets was not in its housing.No instruments were in contact with the valve at the time of dislodgement.The leaflet was retrieved from the left ventricle and the device was explanted.An unknown size non-abbott valve was successfully implanted as a replacement device.The patient remained hemodynamically stable throughout the procedure and no clinically significant delay was reported.The patient was reported as stable.
Additional Manufacturer Narrative
An event of a leaflet being dislodged was reported.The investigation confirmed that one leaflet was dislodged from the orifice and returned unfractured in entirety.Information from the field indicated that no other instruments encountered the valve at the time of fracture.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.There was no evidence of the material defect in the carbon coating that may have caused or contributed to the dislodged leaflet.Based on the information received, the root cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.